# SDR C2XA09IA058

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 14,195 hours, 7,546 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138151
- Condition: Worn
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2021 - THE CREW REPORTED THAT SHORTLY AFTER DEPARTURE FUEL WAS SEEN SPRAYING OUT OF THE RIGHT WINGTIP.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE MOST OUTBOARD FLAPPER VALVE ON THE RIGHT WING.  LEAK CHECK WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
